# SDR SWAA2021052766455

- Difficulty date: April 19, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 39,769 hours, 23,903 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 277 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR CUT OUT ON TIE CLIP LOCATED BS 277 AND STRINGER 10R AT FWD GALLEY AREA / REPLACED TIE CLIP AND FASTENERS LOCATED SERCICE DOOR CUT OUT BS 277 AND STRINGER 10 R AT FWD GALLEY AREA IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING $141A1110 REV . 0 AND DRAWING #141A8380 REV . 0.
